`a`

The role of lower and upper solutions in the generalization of Lidstone problems

Pages: 217 - 226, Issue special, November 2013

 Abstract        References        Full Text (320.2K)          

João Fialho - Centro de Investigação em Matemática e Aplicações da U.E. (CIMA-CE), Rua Romão Ramalho 59, 7000-671 Évora, Portugal (email)
Feliz Minhós - School of Sciences and Technology. Department of Mathematics, University of Évora, Research Center in Mathematics and Applications of the University of Évora, (CIMA-UE), Rua Romão Ramalho, 59, 7000-671 Évora, Portugal (email)

1 P. Drábek, G. Holubová, A. Matas, P. Nečessal, Nonlinear models of suspension bridges: discussion of results, Applications of Mathematics, 48 (2003) 497-514.       
2 J. Fialho, F. Minhós, Existence and location results for hinged beams with unbounded nonlinearities, Nonlinear Anal., 71 (2009) 1519-1525.
3 M.R. Grossinho, F.M. Minhós, A.I. Santos, Solvability of some third-order boundary value problems with asymmetric unbounded linearities, Nonlinear Analysis, 62 (2005), 1235-1250.       
4 M. R. Grossinho, F. Minhós, A. I. Santos, A note on a class of problems for a higher order fully nonlinear equation under one sided Nagumo type condition, Nonlinear Anal., 70 (2009) 4027-4038       
5 M.R. Grossinho, F. Minhós, Upper and lower solutions for some higher order boundary value problems, Nonlinear Studies, 12 (2005) 165-176.       
6 C. P. Gupta, Existence and uniqueness theorems for the bending of an elastic beam equation, Appl. Anal.,26 (1988), 289-304.       
7 C. P. Gupta, Existence and uniqueness theorems for a fourth order boundary value problem of Sturm-Liouville type, Differential and Integral Equations, vol. 4, Number 2, (1991), 397-410.       
8 A.C. Lazer, P.J. Mckenna, Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis, SIAM Review 32 (1990) 537-578.       
9 T.F. Ma, J. da Silva, Iterative solutions for a beam equation with nonlinear boundary conditions of third order, Appl. Math. Comp., 159 (2004) 11-18.       
10 F. Minhós, T. Gyulov, A. I. Santos, Existence and location result for a fourth order boundary value problem, Discrete Contin. Dyn. Syst., Supp., (2005) 662-671.       
11 F. Minhós, T. Gyulov, A. I. Santos, Lower and upper solutions for a fully nonlinear beam equations, Nonlinear Anal., 71 (2009) 281-292       
12 M. Šenkyřík, Fourth order boundary value problems and nonlinear beams, Appl. Analysis, 59 (1995) 15-25.       

Go to top